# SDR 96ZZZX1634

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100HG
- Make and model: Amd FALCON20C5
- Aircraft serial: 54
- System (JASC): 2450 · AC Power Distribution System
- Part: Screw Jack
- Part number: 21650
- Condition: Stripped
- Location: Rt Flap
- Part time: 9,206 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APROACH, PILOT MOVED FLAP HANDLE TO FIRST DETENT.  THE AIRCRAFT ROLLED RIGHT.  PILOT USED OVERCENTER ON CONTROL WHEEL TO LEFT TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  INVESTIGATION FOUND RT FLAP INBD SCREW JACK GEARS STRIPPED AND DAMAGED.
